# SDR DALA2023082406907

- Difficulty date: August 23, 2023
- Submitted: August 24, 2023
- Operation: Air carrier
- Aircraft: N692DL
- Make and model: Boeing 757232
- Aircraft serial: 29724
- Aircraft time: 74,567 hours, 31,661 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 0692 CORROSION ON FLOOR STRINGER LBL 7.55 STA 622 AND RBL 7.55 FROM STA 622 AT FWD CARGO COMPARTMENT. CORRECTIVE ACTION: SUMMARY OF NRC 00555, FLOOR STRINGER LBL 7.55 FROM STA 610 TO STA 630 WAS REPAIRED PER B757-200 SRM 53-00 AND FLOOR STRINGER RBL 7.55 FROM STA 520 TO STA 620 WAS REPLACED PER B757-200 SRM 51-10. (2932985)
